# SDR 2022FA0000595

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: General aviation
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30665513
- Part serial: M19808
- Condition: Fod
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DATE OF FINDING	11/10/2022
REQUESTER NAME	STUART PALMER
REPAIR CENTER	CSS - SAK BRAINTREE
	
PART NUMBER	D30665-513
DESIGNATION	ESCAPE SLIDE
CONCERNED SAFRAN MANUFACTURER	AIR CRUISERS
SERIAL NUMBER (IF APPLICABLE)	M19808
	
TYPE OF OCCURRENCE	MAJOR NON-CONFORMITY
DETAILED DESCRIPTION OF THE OCCURRENCE	"UNIT RECEIVED FOR MAINTENANCE. ON UNPACKING IT WAS DISCOVERED THAT A TEMPORARY TIE WAS IN PLACE. THIS WOULD PREVENT PROPER DEPLOYMENT IN AN EMERGENCY.
LOG CARD INDICATES THAT UNIT WAS MANUFACTURED AUGUST 2018 AND RECERTIFIED BY THE OEM MAY 2021.
LJS AEROSPACE (CUSTOMER) CONFIRMED IN EMAIL DATED 12/10/2022 THAT THIS VISIT IS THE FIRST MAINTENANCE VISIT SINCE RELEASE."
